Skip to product information
Tension Headache Relief Pills with 500mg Acetaminophen and 65mg Caffeine - Non Aspirin Pain Reliever Aid - Compare to Active Ingredient in Aspirin Free Excedrin Tension Headache (100 Caplets)
In stock
₹1,389.00
₹1,700.00
18% off
Inclusive of all taxes.
Pickup currently not available
Guaranteed Buyer Protection
VERIFIED
Item not as described? You're covered with a 100% full refund.
Trusted by 10,000+ Customers
Authentic products. Genuine quality. Happy customers.
How to Use
Usage instructions will be available on the product packaging.
Ingredients
Please check the product packaging for the most current ingredient list.